Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/32628
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 18055/20253 (89%)
造访人次 : 24679245      在线人数 : 478
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://ir.cnu.edu.tw/handle/310902800/32628


    標題: Effect of Pharmacist Intervention on a Population in Taiwan with High Healthcare Utilization and Excessive Polypharmacy
    作者: Tzu-Chueh Wang(王四切)
    Damien Trezise(戴銘恩)
    Ku, Pou-Jen
    Hai-Lin Lu(陸海林)
    Hsu, Kung-Chuan
    Hsu, Po-Cheng
    貢獻者: Chia Nan Univ Pharm & Sci, Dept Pharm
    Chia Nan Univ Pharm & Sci, Dept Appl Foreign Language
    Taiwan Pharmacist Assoc
    Chia Nan Univ Pharm & Sci, Dept Informat Management
    Giraffe Pharm
    Yong Xiang Pharm
    關鍵字: pharmaceutical care
    polypharmacy
    drug interactions
    日期: 2019-06
    上傳時間: 2020-07-29 13:52:46 (UTC+8)
    出版者: MDPI
    摘要: Patients with high healthcare utilization are at increased risk of polypharmacy and drug interactions. This study investigated the changes in the number of medications, drug interactions and interaction severity in high frequency outpatients with polypharmacy at hospitals and clinics in Taiwan after home pharmaceutical care, to understand the effectiveness of interventions by pharmacists. This was a retrospective observational study. Cases with excessive polypharmacy (10+ drugs) were selected from the Pharmaceutical Care Practice System database of the Taiwan Pharmacist Association in 2017. After the home care intervention, the number of drug types used decreased 1.89-fold (p < 0.001), and the number of medications fell 61.6%. The incidence of drug interaction was 93.82%. In an average case, the incidence of drug interaction after the pharmacist intervention decreased 0.6-fold (p < 0.001). The drug most commonly causing interactions was aspirin, followed by diclofenac; also common were three used in diabetes, two psycholeptics and two beta blockers. Among 22 cases of severe drug interaction, seven resulted in increased risk of extrapyramidal symptoms and neuroleptic malignant syndrome. By analyzing the relationship between the side effects of individual drugs and the pharmacokinetic T-max, a sequential thermal zone model of adverse drug reactions can be established, the value of which could prompt physicians and pharmacists to intervene in order to prevent adverse events. It is concluded that home pharmaceutical care by pharmacists can significantly reduce the number of medications and interactions in patients with excessive polypharmacy and high healthcare utilization.
    關聯: International Journal of Environmental Research and Public Health, v.16, n.12, 2208
    显示于类别:[藥學系(所)] 期刊論文
    [應用外語系] 期刊論文
    [資訊管理系] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    10.3390-ijerph16122208.pdf705KbAdobe PDF394检视/开启
    index.html0KbHTML1247检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈